MAUDE Adverse Event Report: ARGON MEDICAL DEVICES FIRST PICC S/L BASIC KIT 26GA (1.9F) X 50CM 1 LUMEN

ARGON MEDICAL DEVICES FIRST PICC S/L BASIC KIT 26GA (1.9F) X 50CM 1 LUMEN
Model Number 384221
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/30/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sample is indicated as available for return.As of the date of this report, the sample has not been returned.A follow-up report will be provided once the device has been received and reviewed.
 
Event or Problem Description
"newborn with picc catheter inserted on (b)(6) 2021, receiving continuous infusion of basal saline solution by infusion pump, observed leakage of saline solution in bed, catheter was washed and it was verified that it was punctured".
 
Additional Manufacturer Narrative
A review of the dhr and inspection records was conducted, and no similar concerns were found.One catheter was returned for review.Visual inspection of the catheter found signs of use.Functional testing confirmed leakage along the silicone tubing above the oval disc.Under magnification, a slit was observed at the leakage site as though the product had been cut by a sharp instrument.No manufacturing error was observed.The most probable cause for the damage to the catheter that resulted in leakage was most likely related to an event within the user environment.Possibly the damage was the result of a sharp instrument inadvertently cutting the catheter.Since the reported issue was most likely related to the user environment and not a manufacturing error, no corrective action will be taken.
 
Event or Problem Description

Brand Name
FIRST PICC S/L BASIC KIT 26GA (1.9F) X 50CM 1 LUMEN
Common Device Name
FIRST PICC
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX 75751
Manufacturer Contact
elnaz rahman
1445 flat creek rd
athens, TX 75751
9036759321
MDR Report Key12965673
Report Number0001625425-2021-01206
Device Sequence Number19996390
Product Code FOZ
UDI-Device Identifier00886333209743
UDI-Public00886333209743
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K972262
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 01/24/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2023
Device Model Number384221
Device Catalogue Number384221
Device Lot Number11353870
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/12/2022
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/26/2021
Supplement Date Received by Manufacturer11/26/2021
Initial Report FDA Received Date12/08/2021
Supplement Report FDA Received Date01/24/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown